hi ive been using althea pills for almost three months it was prescribed to me because i have an abnormal menstruattion..teh prob is ive experienced some small pimple like thingies on my forehead..is it normal? and another thing i already finished the 3 month prescribed time for the pill...my bf wants to ejaculate inside because he wants to know how it feels like..my question is am i still protected even after taking the pill for the time prescribed?
Althea pills are 21-day cycle birth control pill. That means that they are supposed to be taken for 21 consecutive days and then paused for another seven days. In the end, a normal menstrual period is supposed to start. Afterwards, the cycle is started again.
The skin changes on the forehead that you describe are not reported as side effects from taking Althea birth control pills. Once you stop taking the pills, you are no longer protected from pregnancy and you might want to try another pregnancy prevention method.
You might want to visit your gynecologist for additional information about althea birth control pills.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.